# SDR HALA2017122200314

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 18,431 hours, 2,833 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Transfer
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  FUEL AFT TRANSFER ECAM MESSAGE. FAULT CLEARED AFTER LANDING. RESET FCMC 1 & 2. OK FOR SERVICE.
